Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new proof of Caristi's fixed point theorem

Author: Jerrold Siegel
Journal: Proc. Amer. Math. Soc. 66 (1977), 54-56
MSC: Primary 54H25
MathSciNet review: 0458403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof of Caristi's generalization of the contraction theorem is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25

Additional Information

PII: S 0002-9939(1977)0458403-2
Keywords: Contraction theorem, fixed point theorem, complete metric space
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia